# SDR 99ZZZX599

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190MG
- Make and model: Cessna 414A
- Aircraft serial: 414A0639
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: 637837
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CYLINDER NR 1, THE INNER VALVE SPRING P/N 631521 AND OUTER VALVE SPRING P/N 637837 WERE FOUND BROKEN.  THE OUTER VALVE SPRING P/N 637837 ON CYLINDER NR 3 WAS FOUND BROKEN.  CAUSE IS UNKNOWN.  OWNER COMPLAINED OF EXCESSIVE ENGINE VIBRATION.
